MAUDE Adverse Event Report: RENATA MEDICAL MINIMA STENT SYSTEM

RENATA MEDICAL MINIMA STENT SYSTEM
Model Number FG-0001
Medical Device Problem Codes Device Slipped (1584); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Because of the size of the patient, carotid access was used to reach the lesion location.Arduous vasculature, medication and access location contributed to difficulties encountered during the procedure.
 
Event or Problem Description
Initial placement of the first minima stent was deployed distal from the intended deployment location preventing the coarctation from being treated.An attempt to telescope a second stent within the first stent was intended to simultaneously treat the coarctation and secure the first stent in place; however, the second stent was also placed distal to the intended location, resulting in neither stent treating the coarctation.A third stent was used to successfully treat the coarctation without incident.After completion of the procedure, the telescoped stents were observed to migrate distally as a result of not being secured within a stenotic lesion.The day after the procedure, x-rays confirmed the telescoped stents fixated in a smaller diameter vessel.Following the implant procedure, an unrelated transcatheter procedure was performed.During which, the telescoped stents were re-dilated as a precautionary measure.Device was not returned for evaluation.

Brand Name
MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur ct., suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur ct, suite 1150
newport beach CA 92660
Manufacturer Contact
benjamin krebs
4675 macarthur ct, suite 1150
newport beach, CA 92660
9254707254
MDR Report Key20908816
Report Number3027098402-2024-00001
Device Sequence Number15400657
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)250711(10)Z2460459C
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberFG-0001
Device Catalogue NumberFG-0001
Device Lot NumberZ2460459C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexMale
Patient Weight3 KG